# SDR CALA2021091501571

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821900
- Condition: Corroded
- Location: Frms 58-63 S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6179 AFT CRG FUSELAGE FR58-FR63, -FR58 STGR 39RH CORROSION, NEED FURTHER EVALUATION. - FR62 STRG 43LH CORROSION, NEED FURTHER EVALUATION. - FR63 STRG 41LH & 42RH CORROSION, NEED FURTHER EVALUATION. - FR63 RIVETS STRG 41LH-41RH CORROSION, NEED FURTHER EVALUATION. UPON FURTHER EVALUATION OF CORROSION ON STRINGER 42RH BETWEEN FR63-64, DAMAGE IS BEYOND ADL AS PER A320 SRM 53-41-13-283-002 REV 137. STRINGER REPAIR IS REQUIRED IAW A320 SRM 53-00-13-300-001 FIG 001. REV 137. REMOVED FASTENERS ON STRINGER 42RH BETWEEN FR62-64 IAW A320 SRM 51-42-11 REV 137. BATCH: 0212175996, QTY: AR. THIS STEP IS AN RII ITEM. MARKED CUT-OUT AREA AND PERFORMED REPAIR LAYOUT IAW A320 SRM PERFORMED MATERIAL CONFIRMATION IAW A320 SRM 53-00-13-300-001 FRIG. 001 SHEET 5 REV 137. MATERIAL: STRINGER, P/N: DAN50B11, BATCH: 0212177225, QTY: AR, MATERIAL: COUPLING, P/N: A53986212, 137. OK TO INSTALL REPAIR PARTS. THIS STEP IS AN RII ITEM. PREPARATION OF REPAIR PARTS IAW A320 SRM 53-00-13-300-001 REV. 53-00-13-300-001 REV 137. THIS STEP IS AN RII ITEM. PERFORMED 00-13-300-001 REV. 137. MATERIAL: HI-LOCK, P/N: DAN5-5-3, BATCH: STRINGER 42R BETWEEN FR62-64 REPAIR COMPLETED IAW A320 SRM 53- 0212161784, QTY: AR, MATERIAL: COLLAR, P/N: HL70-5, BATCH: 0212152473,QTY: AR, MATERIAL: COLLAR, P/N: HL70-6, BATCH: 0212113076, QTY: AR, MATERIAL: HI-LOCK, P/N: DAN6-5-4, BATCH: 0212161036, QTY: AR, MATERIAL: HI-LOCK, P/N: DAN6-5-5, BATCH: 0212159694, QTY: AR, MATERIAL: HI-LOCK, P/N: DAN6-6-5, BATCH: BATCH: 021215
